# SDR SWAA2025120441850

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 43,327 hours, 20,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOOK ON L1 DOOR HAS BROKEN RIVET.  PERFORMED TEMPORARY REPAIR TO REPLACE MISSING FASTENER ON L1 DOOR GIRT BAR CLIP IAW EA M-23-125-01839.
